# SDR USAASB97200

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: MCR5
- Condition: Blown
- Location: Forward Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY AISLE LIGHT AT SEAT ROW 1D INOP.  MAINTENANCE REMOVED AND REPLACED THE 5 AMP FUSE ON THE BATTERY CHARGER.  OPS CHECK GOOD.  (M)
